Alert archive / Arizona / Heat Advisories in 2007
Heat Advisory 2, NWS Tucson, AZ
NWS Tucson, AZ issued this heat advisory at May 11, 2007, 12:34 PM MST. It took effect at May 12, 2007, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2007, 12:34 PM MST (19:34 UTC)
- In effect from
- May 12, 2007, 11:00 AM MST
- Expired
- May 12, 2007, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this heat advisory went out at May 11, 8:40 AM MST, 3 hours 54 minutes earlier.
Area forecast discussion, May 11, 8:40 AM MST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
840 AM MST FRI MAY 11 2007
.SYNOPSIS...STRONG HIGH PRESSURE ALOFT WILL CONTINUE OVER THE REGION
THROUGH THE WEEKEND. THIS WILL RESULT IN DRY AND VERY WARM
CONDITIONS ACROSS SOUTHEAST ARIZONA...AS AFTERNOON HIGH TEMPERATURES
TOP OUT 10 TO 15 DEGREES ABOVE SEASONAL NORMALS. TEMPERATURES WONT
BE QUITE AS HOT NEXT WEEK AS THE RIDGE OF HIGH PRESSURE SHIFTS EAST
INTO THE HIGH PLAINS.
&&
.DISCUSSION...INTERESTING PATCH OF THIN MID LEVEL MOISTURE PUSHING
OUT OF THE NORTHERN GULF OF CALIFORNIA INTO SONORA AND EVEN CLIPPING
FAR SOUTHEAST ARIZONA. COULD ASSIST A FEW CU OVER MOUNTAINS TODAY.
STILL ENOUGH MOISTURE IN THE EAST CENTRAL MOUNTAINS FOR A BRIEF
BUILDUP THIS AFTERNOON AND SATURDAY AFTERNOON. OTHERWISE GENERALLY
DRY ACROSS THE AREA AND HOT UNDER THE RIDGE. MANY LOCATIONS STILL
EXPECTED TO SEE 100 OR BETTER THROUGH THE WEEKEND...ESPECIALLY FROM
NEAR TUCSON WESTWARD. THESE TEMPERATURES ARE 10 TO 15 DEGREES ABOVE
SEASONAL NORMALS FOR THIS PART OF MAY. THIS WILL MEET OR EXCEED HEAT
ADVISORY CRITERIA FOR THE OFF SEASON OF 105 DEGREES...ESPECIALLY IN
THE LOWER DESERTS (< 2000 FEET) WHERE A COUPLE OF LOCATIONS MAY
APPROACH RECORD LEVELS.
TEMPERATURES WILL MODERATE SOMEWHAT AS THE MAIN RIDGE AXIS SHIFTS
EAST AND A FEW IMPULSES PUSH INTO WESTERN STATES OFF THE PACIFIC
NEXT WEEK. STILL ABOVE CLIMATE NORMALS...JUST NOT QUITE AS HOT.
&&
.AVIATION...HIGH PRESSURE WILL LEAD TO MOSTLY CLEAR SKIES AND NORMAL
DIURNAL WIND TRENDS...WHICH CAN BE BREEZY AT TIMES IN THE AFTERNOON
WITH THE DIFFERENTIAL HEATING THIS TIME OF YEAR. AVIATION DISCUSSION
NOT UPDATED FOR TAF OR TWEB AMENDMENTS.
&&
.CLIMATE...STRONG HIGH PRESSURE OVER THE REGION WILL RESULT IN THE
LOWER DESERTS HEATING UP INTO THE 100 TO 107 DEGREE RANGE TODAY AND
SATURDAY. TUCSONS FIRST 100 DEGREE DAY OF THE YEAR SHOULD EITHER BE
TODAY OR SATURDAY. FOR A LISTING OF AVERAGE DATES OF FIRST 100
DEGREES OR BETTER ACROSS SOUTHEAST ARIZONA GO TO OUR WEBSITE AT:
HTTP://WWW.WRH.NOAA.GOV/TWC/CLIMATE/1ST100DATES.PHP
&&
.TWC WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY AZZ029-031-032
(SOUTHEAST PINAL AND WESTERN AND CENTRAL PIMA COUNTIES) TODAY
FROM 11 AM TO 7 PM MST.
&&
WEATHER.GOV/TUCSONHazardous weather outlook, May 11, 3:36 AM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 336 AM MST FRI MAY 11 2007 AZZ029-031-032-112300- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 336 AM MST FRI MAY 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY CONTINUES IN EFFECT FROM 11 AM MST THIS MORNING TO 7 PM MST THIS EVENING. STRONG HIGH PRESSURE ALOFT OVER SOUTHEAST ARIZONA WILL RESULT IN AFTERNOON HIGH TEMPERATURES TOPPING OUT 10 TO 15 DEGREES ABOVE SEASONAL NORMALS. SOME LOCATIONS MAY APPROACH RECORD LEVELS. AFTERNOON TEMPERATURES ARE EXPECTED TO CLIMB TO THE HIGHEST LEVELS SO FAR THIS YEAR...WITH HIGHS TOPPING OUT IN THE 100 TO 106 DEGREE RANGE TODAY IN MANY DESERT LOCATIONS. PLEASE SEE PHXNWPTWC OR WMO HEADER WWUS75 FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ABOVE NORMAL HIGH TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND...BEFORE MODERATING SOMEWHAT NEXT WEEK. HIGH TEMPERATURES WILL TOP OUT IN THE 100 TO 106 DEGREE RANGE SATURDAY AND SUNDAY BEFORE LOWERING INTO THE MID 90S TO NEAR 100 DEGREES BY THE MIDDLE OF NEXT WEEK. THESE READINGS ARE WELL ABOVE NORMAL FOR THIS PART OF MAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.